Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I just finished accutane roughly one month ago but I still have marks left over. I'm hoping that someone may have had a similar experience or know anything that may help speed up the healing process. I have been looking into chemical peels as I think they may help. What do you think? All advice and comments are greatly appreciated.

IMG_0426.JPG

IMG_0427.JPG

Share this post


Link to post
Share on other sites

Yooo! Have you tried aloe vera + tomato? They usually work good for the marks otherweise vaseline is a good option as well! Use it before bed and remove it with water in the morning. Try either of these for 1 week and see if you get any results! Chemicals arent friendly to your skin in the long run so stick to the natural products, 100% safer and much better with your skin. Hope this helps :) 

Share this post


Link to post
Share on other sites

Thanks man! I probably should have mentioned I'm already using aloe Vera and retin-a. I probably should just be more patient haha, but I wish there was a quicker way to fade marks.

Share this post


Link to post
Share on other sites

I am not sure about this, but isn't it that 6 months after you finish your Accutane course, you're not allowed to do any laser treatments, chemical peels and such things? 

AHA creams really help those red marks! I had quite a lot of marks and in 2-3 months I was almost clear :) The exact one I was using was Noviderm Boreade LP and it did wonders for me :) but you're not allowed to use any AHA cream during summer

Share this post


Link to post
Share on other sites

Be careful there'll be some amount of women chasing you dude! I'm currently using vitamin e oil and vitamin k cream, too early to tell if helping yet

Share this post


Link to post
Share on other sites

Thanks guys! So I did some research and purchased a 25% TCA peel and I'm going to try it out. I'll keep you guys posted on the results!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×